# SDR SWAA002240

- Difficulty date: November 3, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 45,843 hours, 44,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND CREASE BEAM CRACKED, BS 178, WL 207.  REPAIRED CREASE BEAM PER ER 00-1236.
